American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 5, Issue 2

Open AccessReview Article
Parameters Estimation for the Exponentiated Weibull Distribution Based on Generalized Progressive Hybrid Censoring Schemes
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 33-48. DOI: 10.12691/ajams-5-2-1
Pub. Date: April 11, 2017Views: 8101Downloads: 6016Citations: 1
Open AccessArticle
Generalized Moment Generating Functions of Random Variables and Their Probability Density Functions
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 49-53. DOI: 10.12691/ajams-5-2-2
Pub. Date: July 05, 2017Views: 4957Downloads: 3188
Open AccessArticle
A New and Efficient Proposed Approach to Find Initial Basic Feasible Solution of a Transportation Problem
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 54-61. DOI: 10.12691/ajams-5-2-3
Pub. Date: July 06, 2017Views: 5736Downloads: 4024
Open AccessArticle
Application of Generalized Binomial Distribution Model for Option pricing
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 62-71. DOI: 10.12691/ajams-5-2-4
Pub. Date: July 20, 2017Views: 5591Downloads: 3845
Open AccessArticle
Maximizing IT Investment Returns: Strategic Alignment of Information Technology towards Corporate Performances
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 72-79. DOI: 10.12691/ajams-5-2-5
Pub. Date: July 21, 2017Views: 6960Downloads: 5211Citations: 1
Open AccessArticle
Methods for Analyzing Binary Repeated Measures: The Small Sample Case
American Journal of Applied Mathematics and Statistics. 2017, 5(2), 80-89. DOI: 10.12691/ajams-5-2-6
Pub. Date: July 29, 2017Views: 5036Downloads: 3557